MAUDE Adverse Event Report: COOK INC APPEL-BERCI CYSTIC DUCT INTRODUCER SET; GBZ; CATHETER, CHOLANGIOGRAPHY

COOK INC APPEL-BERCI CYSTIC DUCT INTRODUCER SET; GBZ; CATHETER, CHOLANGIOGRAPHY
Model Number G08297
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that hair-like foreign matter was identified within the sealed packaging of an appel-berci cystic duct introducer set.It was then decided that the device would not be used.No harm has currently been reported.Additional information regarding event details has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.B3: date of event: event date was reported to be "last week".E3: occupation: materials specialist.G4: pma/510(k) #: exempt.H3: device evaluated by mfg?: it is unknown if the complaint device will be returned to the manufacturer this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.H3: device evaluation anticipated, but not yet begun.Correction: h6 (annex f).Additional information: b3 - date of event, b5, d4: lot number, d4: udi, d4: expiration date, d9 (device available for evaluation), e4.H4 (device manufacture date); h3.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 09apr2026.The contaminated device did not reach the patient.In regard to how the procedure was completed; there was no delay or harm.The customer had more on hand to use.They just couldn't use the contaminated one.

Brand Name
APPEL-BERCI CYSTIC DUCT INTRODUCER SET
Common Device Name
GBZ; CATHETER, CHOLANGIOGRAPHY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24781891
Report Number1820334-2026-00367
Device Sequence Number10036563
Product Code GBZ
UDI-Device Identifier00827002082977
UDI-Public(01)00827002082977(17)280903(10)16769680
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG08297
Device Catalogue NumberC-CDIS-4.0-15-BERCI
Device Lot Number16769680
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/09/2026
05/26/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/14/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown